# SDR SWAA094638

- Difficulty date: June 30, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 65,770 hours, 53,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND FUSELAGE SKIN CORRODED AT BS 986, BETWEEN STR 27L TO STR 27R.  REPAIRED SKIN PER ER.
